National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Annales de l'Institut Henri Poincaré / Analyse non linéaire
Volume:9    Issue:4        Page:367-397
ISSN:0294-1449

Global analysis for a two-dimensional elliptic eigenvalue problem with the exponential nonlinearity期刊论文

作者: Suzuki Takashi
DOI:10.1016/S0294-1449(16)30232-3

服务链接:
页码: 367-397
出版者: Elsevier Masson SAS,Elsevier B.V
期刊名称: Annales de l'Institut Henri Poincaré / Analyse non linéaire
ISSN: 0294-1449
卷期: Volume:9    Issue:4
摘要: For the Emden-Fowler equation in Ω ⊂ R , the connectivity of the trivial solution and the one-point blow-up singular limit is studied with respect to the parameter λ > 0. The connectivity is assured when the domain Ω is simply connected and the total mass tends to 8 π from below, which is a generalization for the case that Ω is a ball.
相关主题: Emden-Fowler equation, global bifurcation, singular limit, 35 J 60, rearrangement,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×